The link was not copied. Your current browser may not support copying via this button.
Link copied successfully
Browse Our Mathematics and Statistics Journals
Mathematics and statistics journals publish papers on the theory and application of mathematics, statistics, and probability. Most mathematics journals have a broad scope that encompasses most mathematical fields. These commonly include logic and foundations, algebra and number theory, analysis (including differential equations, functional analysis and operator theory), geometry, topology, combinatorics, probability and statistics, numerical analysis and computation theory, mathematical physics, etc.
When it comes to mathematics, we can classify it into pure and applied mathematics. Pure mathematics studies mathematical concepts separately from any form of mathematical application. It focuses on exploring basic ideas that make up mathematics and providing a deeper understanding of the field. It encompasses number theory, algebra, combinatorics, geometry, topology, and mathematical analysis.
On the other hand, applied mathematics encompasses the application of mathematical methods by different fields and industries. Applied mathematicians use existing theoretical knowledge and put it into practical use to solve problems in engineering, business, epidemiology, government, social sciences, and so on. Applied mathematics includes statistics, computational sciences, mathematical physics, operations research, and mathematical programming.
Statistics and probability treat the collection, organization, analysis, interpretation, and display of a large number of numerical data. For example, probability studies how often an event will happen after a certain number of repeated trials.
The mathematics and statistics journals welcome publications in the form of reviews, regular research, and short communications in all areas of pure and applied mathematics. Some articles may also publish media reviews, current trend surveys, modern theoretical techniques, and new ideas and tools in different mathematics areas.
Mathematics journals aim to encourage researchers to publish theoretical research in detail. These publications tend to become a forum for discussion of current and future field-related studies. These journals are partly open-access and only feature peer-reviewed articles.
The primary audience for these journals includes mathematicians, statisticians, graduate and undergraduate students, researchers, and other individuals interested in mathematical research.
AKJournals is proud to present its collection of six high-quality mathematics and statistics journals. Most of our journals publish papers treating both pure and applied mathematics fields: Acta Mathematica Hungarica, Mathematica Pannonica, and Periodica Mathematica Hungarica. Some journals from our collection specialize in specific areas such as scientometrics (Scientometrics), combinatorics, geometry, and topology (Studia Scientiarum Mathematicarum Hungarica), or modern and classical analysis (Analysis Mathematica).
We study the effect on sections of a soluble-by-finite group G of finite rank of an almost fixed-point-free automorphism φ of G of finite order. We also elucidate the structure of G if φ has order 4 and if G is also (torsion-free)-by-finite. The latter extends recent work of Xu, Zhou and Liu.
In this paper, we investigate the uniqueness of algebroid functions in angular domain by the method of conformal mapping. We discuss the relations between the Borel directions and uniquenss with the multiple values of algebroid functions and obtain some results which extend some uniqueness results of meromorphic functions to that of algebroid functions.
The paper provides a detailed study of inequalities of complete moduli of smoothness of functions with transformed Fourier series by moduli of smoothness of initial functions. Upper and lower estimates of the norms and best approximations of the functions with transformed Fourier series by the best approximations of initial functions are also obtained.
The major aim of the note is to give new brief proofs of the results in the paper “The influence of weakly H -subgroups on the structure of finite groups” [Studia Scientiarum Mathematicarum Hungarica, 51 (1), 27–40 (2014)].
In this paper we prove and discuss some new (Hp, Lp,∞) type inequalities of the maximal operators of T means with monotone coefficients with respect to Walsh–Kaczmarz system. It is also proved that these results are the best possible in a special sense. As applications, both some well-known and new results are pointed out. In particular, we apply these results to prove a.e. convergence of such T means.
The sticky polymatroid conjecture states that any two extensions of the polymatroid have an amalgam if and only if the polymatroid has no non-modular pairs of flats. We show that the conjecture holds for polymatroids on five or less elements.
A linear operator on a Hilbert space , in the classical approach of von Neumann, must be symmetric to guarantee self-adjointness. However, it can be shown that the symmetry could be omitted by using a criterion for the graph of the operator and the adjoint of the graph. Namely, S is shown to be densely defined and closed if and only if .
In a more general setup, we can consider relations instead of operators and we prove that in this situation a similar result holds. We give a necessary and sufficient condition for a linear relation to be densely defined and self-adjoint.
Authors:Franco Barragán, Sergio Macías, and Anahí Rojas
Let X be a topological space. For any positive integer n, we consider the n-fold symmetric product of X, ℱn(X), consisting of all nonempty subsets of X with at most n points; and for a given function ƒ : X → X, we consider the induced functions ℱn(ƒ): ℱn(X) → ℱn(X). Let M be one of the following classes of functions: exact, transitive, ℤ-transitive, ℤ+-transitive, mixing, weakly mixing, chaotic, turbulent, strongly transitive, totally transitive, orbit-transitive, strictly orbit-transitive, ω-transitive, minimal, I N, T T++, semi-open and irreducible. In this paper we study the relationship between the following statements: ƒ ∈ M and ℱn(ƒ) ∈ M.